RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 4, Pages 134–157 (Mi dm1167)  

An algorithm for construction of the annihilator of a polylinear recurring sequence over a finite commutative ring

V. L. Kurakin, V. V. Vyazovich


DOI: https://doi.org/10.4213/dm1167

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:5-6, 587–612

Bibliographic databases:

UDC: 519.7
Received: 01.02.2010

Citation: V. L. Kurakin, V. V. Vyazovich, “An algorithm for construction of the annihilator of a polylinear recurring sequence over a finite commutative ring”, Diskr. Mat., 23:4 (2011), 134–157; Discrete Math. Appl., 21:5-6 (2011), 587–612

Citation in format AMSBIB
\Bibitem{KurVya11}
\by V.~L.~Kurakin, V.~V.~Vyazovich
\paper An algorithm for construction of the annihilator of a~polylinear recurring sequence over a~finite commutative ring
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 4
\pages 134--157
\mathnet{http://mi.mathnet.ru/dm1167}
\crossref{https://doi.org/10.4213/dm1167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933105}
\elib{http://elibrary.ru/item.asp?id=20730409}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 5-6
\pages 587--612
\crossref{https://doi.org/10.1515/dma.2011.036}


Linking options:
  • http://mi.mathnet.ru/eng/dm1167
  • https://doi.org/10.4213/dm1167
  • http://mi.mathnet.ru/eng/dm/v23/i4/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:295
    Full text:101
    References:43
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020